Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for vaginal thrush

Hi, please help me. I m 18 and I ve recently had thrush, I ve taken a thrush pill And used the cream for thrush. I then went to the toilet and there was a little spot of bright red on the toilet paper from my Vagina. Please help is that normal from the thrush cream ??
Mon, 14 Mar 2016
Report Abuse
General & Family Physician 's  Response
Hi,
Due to thrush there might be having some super added bacterial infection leading to soreness and irritation on the part.
This lesion might have produced spotting of blood.
Nothing to worry, along with anti-fungal cream apply antibiotic cream as well for few days.
If problem persisted after some time go for one antibiotic medicine for 5 days.
Keep local hygiene clean, dry and airy.
Ok and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest medication for vaginal thrush

Hi, Due to thrush there might be having some super added bacterial infection leading to soreness and irritation on the part. This lesion might have produced spotting of blood. Nothing to worry, along with anti-fungal cream apply antibiotic cream as well for few days. If problem persisted after some time go for one antibiotic medicine for 5 days. Keep local hygiene clean, dry and airy. Ok and take care.